# SDR AUS20020432

- Difficulty date: May 1, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Cessna 172P
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 012096
- Condition: Misinstalled
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ELT BATTERIES INCORRECTLY FITTED.
